Metric subregularity of the convex subdifferential in Banach spaces

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00937184
Contributor : Michel H. Geoffroy <>
Submitted on : Tuesday, January 28, 2014 - 1:16:52 AM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00937184, version 1

Collections

Citation

Francisco J. Aragon Artacho, Michel H. Geoffroy. Metric subregularity of the convex subdifferential in Banach spaces. Journal of Nonlinear and Convex Analysis, Yokohama, 2014, 15 (1), pp.35-47. 〈hal-00937184〉

Share

Metrics

Record views

91